# SDR REXA2024060600411

- Difficulty date: May 14, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15311
- Aircraft time: 22,080 hours, 16,857 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Former
- Part number: SH670366001
- Condition: Cracked
- Location: Lt Emer Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD OVERWING EMERGENCY EXIT DOOR S/N SB1425 TOP FORMER IS CRACKED.  REPAIRED LH FWD EMERGENCY EXIT DOOR IAW ENDEAVOR EA CRJ952-16666 REV A DATED 5-31-2024.
